MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41502H15
Medical Device Problem Codes Material Frayed (1262); Peeled/Delaminated (1454); Unraveled Material (1664)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.It was noted that the tip of the balloon was frayed.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41502h15 pta balloon dilatation catheter allegedly frayed and unraveled.This information was received from a single source.There was no patient contact.The patient age, weight, and gender were not provided.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u41502h15 pta balloon dilatation catheter allegedly peeled and unraveled.This information was received from a single source.There was no patient contact.The patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the device was returned for evaluation.The investigation was confirmed for peeling.The definitive root cause could not be determined.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8811845
Report Number2020394-2019-01655
Device Sequence Number2587350
Product Code LIT
UDI-Device Identifier00801741053627
UDI-Public(01)00801741053627
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41502H15
Device Catalogue NumberU41502H15
Device Lot NumberCMDP0158
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date10/23/2019
Patient Sequence Number1